# SDR WTAA950326

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 734
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ACV - BIRD STRIKE REPORTED ON TAKEOFF ROLL AT CEC.  AIRCRAFT CONTINUED TO STATION.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
